MAUDE Adverse Event Report: ARTHREX, INC. T10 HEXALOBE, CMP FT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. T10 HEXALOBE, CMP FT; ORTHOPEDIC MANUAL SURG INSTR
Model Number T10 HEXALOBE, CMP FT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 7/3/2025, an fda medwatch notification was received via email.A facility representative reported that two ar-8737-38 driver shaft tips broke intraoperatively while in use on a patient.All broken fragments were successfully retrieved and confirmed via clear radiographic imaging.No harm to the patient was reported.Additional information received on 7/14/2025: the patient underwent a left triple arthrodesis.The procedure was completed without any further issues, and there was no delay in surgery.No additional anesthesia was administered.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.Per dfu-0023-eo e.Inspection and maintenance 1.Arthrex non-sterile devices are precision medical devices and must be used and handled with care.Inspect the devices for damage prior to use, and at all stages of handling thereafter.If damage is detected, do not use the device prior to consulting the manufacturer for guidance.The most likely cause of this failure is attributed to wear and tear damage incurred over repeatedly torquing/engaging the driver within the screw head and extended use in the field.Manufacturing date 2022.

Brand Name
T10 HEXALOBE, CMP FT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22612465
Report Number1220246-2025-03096
Device Sequence Number5457588
Product Code LXH
UDI-Device Identifier00888867127166
UDI-Public(01)00888867127166(11)220728(10)1392230
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberT10 HEXALOBE, CMP FT
Device Catalogue NumberAR-8737-38
Device Lot Number1392230
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date07/03/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Supplement Date Received by Manufacturer10/10/2025
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/28/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown